# SDR WX0A1900010074258

- Difficulty date: August 30, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N322NV
- Make and model: Airbus A319-111
- Aircraft serial: 2528
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 2000-0082: 429-90  DURING SPECIAL DETAILED INSPECTION OF THE DOOR STOP FITTINGS HOLES AT AFT PASSENGER/CREW DOOR, ONE CRACKED FOUND AT L2 DOOR FR 68 FITTING NO.1 LOWER I/B HOLE./FR 68, DOOR STOP FITTINGS NO.01, LOWER I/B HOLE REPAIRED AS PER SRM 53-41-12-300-011 REV 141 AND SRM 51-73-12 REV.141. FINAL HOLE DIA. FOR CRACK REMOVAL AND BEFORE FREEZE PLUG INSTALLATION IS 0.575 INCH. PERMANENTLY REPAIRED, CATEGORY B.INSPECTION THRESHOLD: 37900 FC (FH NOT RELEVANT), INTERVAL 5600 FC (FH NOT RELEVANT) AS PER SRM 53-41-12-205-010, REV. 141. INSPECTION METHOD: HFEC AS PER NTM 51-10-08 REV.136. SEE AWS AND NDT REPORT MWO52235-30 FOR DETAIL."
